# SDR 2003FA0001096

- Difficulty date: October 8, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N6088B
- Make and model: Snias AS350*
- Aircraft serial: 2691
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: 23
- Condition: Seized
- Location: Axial Compressor
- Part time: 705 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED; ENGINE WOULD NOT START.  WHEN START BUTTON PUSHED, IGNITERS WOULD FIRE BUT NO NG ROTATION.  STARTER MADE AN (THUNK).  VOLTS WERE GOOD, SUBSEQUENT INSPECTION BY MAINTENANCE PERSONNEL DETERMINED THAT THE AXIAL COMPRESSOR HAD SEIZED.(K)
